MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92128
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced bleeding, infection and a loss of osseointegration with the device.
 
Additional Manufacturer Narrative
Per the clinic, the patient was treated with oral and topical antibiotics (date and duration not reported).

Brand Name
BI300 IMPLANT 3MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvagen 14
molnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvagen 14
molnlycke, 435 3 3
SW   435 33
Manufacturer Contact
thevamalar jayamagentharan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key21064119
Report Number6000034-2025-00027
Device Sequence Number3409308
Product Code LXB
UDI-Device Identifier09321502019538
UDI-Public(01)09321502019538(10)COH1544489(17)270622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92128
Device Catalogue Number92128
Device Lot NumberCOH1544489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale